# SDR IPXA2022032580499

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N370UP
- Make and model: Boeing 767-300
- Aircraft serial: 66241
- Aircraft time: 4,568 hours, 1,836 cycles
- Engine: Ge CF680C2*
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: NA
- Part serial: NA
- Condition: Faulted
- Location: Powerplant
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP**ETOPS FILED OPEN** R ENG EEC C1 STATUS MESSAGE DISPLAYED. MSG ASSOCIATED WTH ABOVE MEL 73-21-3-2 FUEL SHUTOFF VALVE RT ENG. MSG CLEARED.
